# SDR CALA2024112801346

- Difficulty date: November 26, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 120,838 hours, 12,392 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PASSENGER DOOR WAS MADE SAFE AS INSTRUCTED IN AMM SUBTASK 52-11-26-860-001. INSTALLED SLIDE SAFETY PINS (2 EACH) ON DOOR R2. CORRECTION: REMOVED AND STOWED PINS (2 EACH). UNABLE TO PIN BOTTOM PIN DUE TO SLIDE NOT BEING DISARMED, IN REFERENCE TO AMM SUBTASK 52-11-26-860-001. RECONFIGURED DOOR R2 TO NORMAL POSITION. REVERSED AMM SUBTASK 52-11-26-860-001. C/B'S (2EACH) CLOSED. SWITCH IN ARM POSITION. PINS VERIFIED STOWED. ACP RII INSP OF DOOR 2 RH VERIFY DOOR CIRCUITS BREAKERS ARE IN, EPAS IS ARMED, DOOR LEVER IS IN THE DISARMED POSITION AND SAFTY PINS ARE STOWED IN THE POUCH. REF GMM 09-25-05.
